# SDR RAIA201901150001

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 40,858 hours, 24,965 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166011
- Part serial: 200103265
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 27,537 hours, 25,229 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WING ANTI ICE FAIL MESSAGE ON EICAS IN ICING CONDITIONS.  R/R E1 HIGH STAGE VALVE. OPS CHECK GOOD.
